My get up and go has got up and gone. - Anxiety and Depre...

Anxiety and Depression Support

47,677 members48,983 posts

My get up and go has got up and gone.

Stella180
Stella180

Lost motivation. If found please return....

Over the weekend I did something silly. I was out in the blazing sun for 4hrs. I now have 2nd degree burns on my upper back and chest. Quite embarrassed about it and self conscious due to the dressings so have called in sick for my course which isn’t ideal. This morning I’ve been awake for almost 3 hrs and still not managed to even get out of bed. Just don’t have the energy or will to do anything. I’m being weaned off one of my meds and take my last dose tonight, then a week off before starting the new medication. I’d be lying if I said I wasn’t worried. I really need to get to the pharmacy to pick up a prescription of cream and dressings for the burns and I’m supposed to give blood this afternoon but I can’t be bothered to move. The fact I have stuff to do is making it so hard cos although a “lazy day” is probably what I need the guilt of missing the course, and other things is taking over and I’m beating myself up over it and feeling pretty useless.

13 Replies
oldestnewest

Hey :) don't stress about your course you'll be able to catch-up if you miss anything. Sounds like you need attend to your injuries first, take care of yourself and don't forget to thank yourself for doing it. I know exactly how you feel about the guilt but don't worry it's just thoughts running amok, they are not you, just fleeting expressions of consciousness.

Oh my goodness how awful and painful for you. We all do daft things sometimes so let it go. I agree that you need to concentrate on feeling better so try and relax and stop beating yourself up. Plan lovely treats for yourself coz you deserve it. x

maybe you can have someone pick up your cream and dressings...other than that...you are recovering from some serious burn, it's pretty exhausting when your body is trying to heal...your best bet is to try and sleep to let your body heal....and forget about all the other stuff....things happen....this is one of those times....feel better soon.

Hidden
Hidden in reply to fauxartist

Yes I agree with faux!!! My hubby spent a week in the burn unit years ago & the Dr. told me dairy products help the skin to repair...maybe try that also!!! Boy do I feel for you..they are so so painful. Wishing you a speedy recovery!!! Big Hugs!!! XXX

fauxartist
fauxartist in reply to Hidden

how interesting....I never heard that before....did the doc. say what type of dairy and say much more about how it would help the healing?

Hidden
Hidden in reply to fauxartist

You know it was so long ago!!! I would pick up milkshakes & cheese for him to take to the hospital. He was one fantastic Dr. ... even helped hubby to remove a tattoo he had gotten, for free!!! Hubby would go to his office & he injected him with stuff to numb the arm & he would come home & rub it with salt!!! It did work. XXX

wow....sounds like a healer not just a practitioner.....your hubby was really lucky, and I am glad for the both of you to have had a good experience.

Hidden
Hidden in reply to fauxartist

In the end it turned out!! You can hardly see the scars on his face & arm!!! It was very scary at the time though!!! Thank you! XXX

Hidden
Hidden in reply to fauxartist

He was a plastic surgeon...goes to third world countries to help people now!!! XXX

I’ve just been told to apply Flamazine and dress the area. Bit hard when you live alone and can’t see or reach your back!!! I’ve managed to rope my sister into helping out so should be ok. My meds apparently make me more sensitive to the sun so definitely not gonna make this mistake again. From now on I’m gonna be the vampire girl hiding in the shade lol

I’ve managed to drag myself out of bed now and thinking about finding food. It’s like walking through treacle today.

Hidden
Hidden in reply to Stella180

Good thing your sister is willing to help you!!! Yes a lot of meds are sun sensitive. I used to lay in it all the time..gave it up years ago! Well I'll be vampire girl along with you, hahaha!!! Love & Hugs!!!

Agora1
Agora1 in reply to Hidden

anxiety_59 a good point to share regarding sensitivity to sun due to medications.

Thanks for sharing. Love Agora xx

Stella180
Stella180 in reply to Agora1

Atorvastatin seems to be the worst culprit in my cocktail, I mean medicine cabinet lol. Definitely gonna be extra careful in future.

You may also like...